View : 20 Download: 0

Recursive mean adjustment and tests for nonstationarities

Title
Recursive mean adjustment and tests for nonstationarities
Authors
Shin D.W.So B.S.
Ewha Authors
소병수신동완
SCOPUS Author ID
소병수scopus; 신동완scopus
Issue Date
2002
Journal Title
Economics Letters
ISSN
0165-1765JCR Link
Citation
vol. 75, no. 2, pp. 203 - 208
Indexed
SSCI; SCOPUS scopus
Abstract
Recursive mean adjustment of Shin and So [Journal of Time Series Analysis 22 (2001) 595] and So and Shin (Statistics and Probability Letters 43 (1999) 65] is considered for inference on nonstationarities. The approach is shown to be versatile in that it can be applied to a wide class of tests for nonstationarities such as testing unit roots in nonlinear time series models, testing cointegrations, testing double unit roots, and testing seasonal unit roots. In all of the testing problems, recursive mean adjustment gives us tests with substantially higher powers than existing tests based on the ordinary mean adjustment. © 2002 Elsevier Science B.V. All rights reserved.
DOI
10.1016/S0165-1765(01)00598-5
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE